Location of Repository


By H. R. (-txt) Lutzer, D. J. (-cwm) Reed, J. Aarts and D. Lutzer


Domain representability and the Choquet game in Moore and BCO-spaces. (English summary) Topology Appl. 155 (2008), no. 5, 445–458. Summary: “In this paper we investigate the role of domain representability and Scott-domain representability in the class of Moore spaces and the larger class of spaces with a base of countable order. We show, for example, that in a Moore space, the following are equivalent: domain representability; subcompactness; the existence of a winning strategy for player α ( = the nonempty player) in the strong Choquet game Ch(X); the existence of a stationary winning strategy for player α in Ch(X); and Rudin completeness. We note that a metacompact Čech-complete Moore space described by Tall is not Scott-domain representable, and we also give an example of a Čechcomplete separable Moore space that is not co-compact and hence not Scott-domain representable

Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.